# SDR SWAA2025110632338

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 44,319 hours, 20,751 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC INOPERATIVE,  VTK FLAG.   REMOVED AND REPLACED IAW AMM 34-61-02-401-NG,  SYSTEM OPS TEST PASSED.
